MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® NANO; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® NANO; BLOOD GLUCOSE MONITORING DEVICE
Model Number 05423066001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that her nano system reads in mmol/l, rather than mg/dl.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® NANO
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA CORPORATION
13000 south memorial parkway
na
huntsville AL 35803
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9375140
Report Number3011393376-2019-04367
Device Sequence Number11302374
Product Code NBW
UDI-Device Identifier00365702637108
UDI-Public00365702637108
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number05423066001
Device Catalogue Number05423066001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer04/15/2020
07/22/2025
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date04/27/2020
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight69 KG